# SDR DHL2006745519

- Difficulty date: August 29, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 950C LT HAS 3 DENTS IN RADIUS OF FRAME.  CUT OUT DAMAGED SECTION 2" BY 1" AT AFT CARGO FRAME BS 950C LT STR 26L IAW B727 SRM 51-40-3 FIG 1.  REMOVED FASTENERS FOR FRAME REPAIR IAW B727 SRM 51-30-2.  FAB REPAIR DOUBLER FROM P/N 7075-0 .071, PO NR 9003189 APPROX DIM 14" BY 2 1/2: IAW B727 SRM 51-40-3 FIG 1.  HEAT TREATED MATERIAL TO T6 CONDITION IAW FLIGHTSTAR AIRCRAFT SERVICES ENGINEERING REPORT NR  2-37153-801 REV IR, TREATED AND PRIMED REPAIR DOUBLER AND BARE METAL AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR DOUBLER AT BS 950C, STR 26L IAW B727 SRM 51-40-3 FIG 1 AND SRM 51-30-2.
